# SDR UIEA200300072

- Difficulty date: December 29, 2003
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Iced
- Location: Nr 3 Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE THROTTLE UNABLE TO SELECT IDLE DURING DESCENT.  THROTTLE STUCK AT 4 DEGREE THROTTLE ANGLE AND 80 PERCENT N1. ENGINE SHUTDOWN USING ENGINE FAILURE/SHUTDOWN CHECKLIST.  PERFORMED INSPECTION IAW 73-21-01 AND 76-11-03 THRUST CONTROL CABLE INSPECTED ALL NORMAL.  SUSPECT MOISTURE ICING BUILD INSIDE.  RUN ENGINE ALL NORMAL.  (M)
